# SDR QXEA200603476

- Difficulty date: November 19, 2006
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 719-742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - FOUND SEAT TRACK NR 16 IS PITTED IN NUMEROUS PLACES BETWEEN X719 AND X742.  REPAIRED IAW RD8/4-53-884 AND RD8/4-53-1769.
